Complications and Bloodclot After Restylane? (photo)

Please help me, I just got 1ml Restylane injected in my nose, after the shot, i was ok, but when i woke up the next day, My forehead seemed to swell and i seemed to have bloodclots. i cannot go to work looking like this.. Please tell me what to do.. this is my 3rd time to this procedure. and i would still like to continue using it. But it gets me very scared esp when things like this happen. Please advise.

Doctor Answers (7)

Complications and Bloodclot After Restylane? (photo

+2

Seek immediate evaluation by either your injecting doctor or urgent/emergency care if you feel this is a blood clot. Otherwise to me the out of focus photo shows swelling with erythema (redness). Coukd be an infection starting. use of PO antibiotics and cold compresses might improve. Follow up info would be nice. 


Miami Plastic Surgeon
4.5 out of 5 stars 64 reviews

Complications and Bloodclot After Restylane?

+1

This could possibly be a vascular issue, you should contact you medical provider immediately to evaluate the area

Kenneth B. Hughes, MD
Los Angeles Plastic Surgeon
5.0 out of 5 stars 230 reviews

Restylane and potential clot

+1

From the photo, you need to follow up with the provider for proper assessment. You could potentially have a vascular issue, or this is inflammation and swelling expected post procedure.

Sam Naficy, MD
Seattle Facial Plastic Surgeon
5.0 out of 5 stars 145 reviews

You might also like...

Blood clot after Restylene

+1

first of all, one has to be assessed by a physician to make sure this is a blood clot or not. if u firmly believe this is a bood clot from the filler injection, you need to immediately call your injector and have it fixed!

Misbah Khan, MD
New York Dermatologic Surgeon
5.0 out of 5 stars 12 reviews

Restylane and swelling

+1

Please contact your injector to be assessed.  You may just have a bruise, but if the Restylane has affected your blood vessels, you require immediate treatment.

Martie Gidon, MD, FRCPC
Toronto Dermatologist
5.0 out of 5 stars 16 reviews

Swelling and bruising after Restylane

+1

Swelling and bruising can happen after any filler injection. I am not sure the term "blood clot" is an accurate one for this situation. Regardless, you should contact your injector and see him or her for evaluation and management of your problem

Matthew Schulman, MD
New York Plastic Surgeon
5.0 out of 5 stars 194 reviews

Complications and Bloodclot After Restylane to Nose

+1

Thank you for the photo but unfortunately it's so fuzzy when you click on it, I can't see what we are talking about. If you have "bloodclots" I would return to your injector for an evaluation. There are times when you can get a hematoma after injections, usually more around the eye area and mouth, but since I can't see the photo I can't determine if this is what you're talking about. The nose area is very thin so you might just have some lumpiness and bruising, which will resolve, but again I can't tell from the photo. Thus, for your own piece of mind, I would call your injector and ask to be seen in person. When I have patients who have fears or concerns, I always ask them to come in so I can evaluate things.

F. Victor Rueckl, MD
Las Vegas Dermatologist
4.5 out of 5 stars 8 reviews

These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.